arrow
Volume 9, Number 2
Previous Issue Next Issue

Shou-Fu Li

J. Comp. Math., 9 (1991), pp. 97-104.

Preview Full PDF 1785 18490 Abstract

Xiao-Liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110.

Preview Full PDF 1768 22603 Abstract

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Full PDF 1760 18676 Abstract

Dao-Liu Wang

J. Comp. Math., 9 (1991), pp. 115-124.

Preview Full PDF 1715 18348 Abstract

Jin Tang & Cheng-Shu Wang

J. Comp. Math., 9 (1991), pp. 125-134.

Preview Full PDF 1785 18756 Abstract

Xiu-Min Shao & Zhong-Min Yuan

J. Comp. Math., 9 (1991), pp. 135-148.

Preview Full PDF 1793 18534 Abstract

Zhong-Hua Yang

J. Comp. Math., 9 (1991), pp. 149-154.

Preview Full PDF 1778 18435 Abstract

Jia-Ye Wang & Cai-Ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162.

Preview Full PDF 1804 18875 Abstract

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169.

Preview Full PDF 1757 18725 Abstract

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183.

Preview Full PDF 1889 18820 Abstract

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193.

Preview Full PDF 1793 18746 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard